Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everybody! So I’ve been planning to start using these pills and also go to the doctor to get a prescription or at least to get my established daily dosage. I just couldn’t really make it to the doctor today. And I’ve been warned by some people here that Adipex could have some nasty side effects? Is that right? If anyone knows what side effects could these pills have I’d appreciate it if you could write it down for me, because I have really bad luck when it comes to medications. If there’s 1% chance for any side effects, I’m probably getting them. 

Loading...

Hi Aidan1

Oh my good, where should I start…

Well the side effects of these pills are countless(hope I won’t scare you). They can include nausea, vomiting, dry mouth. You may encounter some difficulties with your digestive tract like constipation or diarrhea. Some people may also have problem with  high blood pressure. What else… Oh yeah, you can suddenly be hyperactive or restless.  Also  tremor and dizziness are some things that may occur. And that’s just on the top of my head, I’ve read about it long time ago when a friend of my was using them. God knows how many things I’ve forgot to mention. They really have lots of side effects, like every other medication I guess.

Reply

Loading...


Yes Mellisa8, you are right. I read about that a couple of days ago. The most of what you said can be categorized into ''more common side effects''. But they can also have some serious side effects both physical and psychological. You are suppose to take serious and call doctor if you have problems breathing after using it, or chest pain. Also very fast hearth beet and shortness of breath. Serious undesirable reactions can cause hallucinations and unusual feelings and behaviors such as extra sensitivity, unease or dissatisfaction. I'm sure non of these will appear to you. They are pretty rare.;)
Reply

Loading...